# SDR SWAA2013062617613

- Difficulty date: June 10, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 65,168 hours, 60,869 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6552873189
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FRAME CRACKED AT 2ND FROM TOP AFT STOP PIN FITTING CUTOUT.  REPAIRED FRAME IAW PO.
